# SDR AALA20150826004

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 72,928 hours, 38,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS INOPERATIVE IN ROWS 3 & 6.  R & R BATTERY PACK AT CTR AISLE AT FWD LAVATORY IAW WDM 33- 51-11.  SYS CHECKED NORMAL.  SEE ALSO AALA20150825022.
